# SDR SWAA2021081223034

- Difficulty date: February 16, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10010022
- Part serial: 0309151
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**NOSE RADOME HAS COMPOSITE DAMAGE. / REMOVED AND REPLACED NOSE RADOME IAW AMM 53-52-00-400-801 STEPS 3.F(4)(7) AND G.(1)-(4);(6);(7);(9);(11)(H);(I);(J);(12);(14)-(16) (POS:ONLY; TAG NO:N/A; P/N OFF:1001002-7; S/N OFF:0309151; P/N ON:1001002-2; S/N ON:0402271C)
